| Model Number |
G18778 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6).E3: quality specialist.G4 ¿ pma/510(k) #: exempt.H3 ¿ the device is not being returned for evaluation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported, during a flexible ureteroscopy, the basket of an ncircle tipless stone extractor did not open correctly.No damage to the device was reported.The issue was discovered while testing the device, prior to patient contact and the device was not used in the patient.Another device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.